Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A proof and extension of the Jordan-Brouwer separation theorem


Author: J. W. Alexander
Journal: Trans. Amer. Math. Soc. 23 (1922), 333-349
MSC: Primary 57M99; Secondary 55M99, 57N05, 57N12, 57N13, 57N15
MathSciNet review: 1501206
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M99, 55M99, 57N05, 57N12, 57N13, 57N15

Retrieve articles in all journals with MSC: 57M99, 55M99, 57N05, 57N12, 57N13, 57N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501206-6
PII: S 0002-9947(1922)1501206-6
Article copyright: © Copyright 1922 American Mathematical Society